# SDR GAIA01005OP

- Difficulty date: January 6, 2001
- Submitted: February 2, 2001
- Operation: Air carrier
- Aircraft: N6838
- Make and model: Boeing 727223
- Aircraft serial: 20191
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Selector Knob
- Condition: Binding
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 3864 - FWA-EWR - ON CLIMB-OUT, THE FLAP SELECTOR WAS STIFF AND INITIALLY WOULD NOT SELECT FLAPS TWO DEGREES.  WORKED OK WITH SOME FORCE.  THE AIRCRAFT CONTINUED TO EWR AND LANDED WITHOUT ANY FURTHER DIFFICULTIES.  CHECKED FLAPS AND SLATS FOR CONDITION AND SECURITY.  NO DEFECTS WERE NOTED.  LUBRICATED JACKSCREWS AND FOLLOW UP MECHANISMS.  OPERATION NORMAL THROUGH SEVERAL CYCLE OPERATIONS ON THE GROUND.  FOUND THE FLAP AND SLAT SYSTEM TO OPERATE NORMAL.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
